Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 115, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 17, 2015, 7:23 PM EDT for Clay County, Putnam County, Indiana. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2015, 7:23 PM EDT (23:23 UTC)
- Expired
- Jul 17, 2015, 8:00 PM EDT
- In force
- 37 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clay County, IN, Putnam County, IN
The radar
The Indianapolis radar (KIND), 51 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.4 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2277 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 1052 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
114
WUUS53 KIND 172323
SVRIND
INC021-133-180000-
/O.NEW.KIND.SV.W.0115.150717T2323Z-150718T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
723 PM EDT FRI JUL 17 2015
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CLAY COUNTY IN WEST CENTRAL INDIANA...
SOUTHERN PUTNAM COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 800 PM EDT
* AT 723 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRAZIL...OR
19 MILES EAST OF TERRE HAUTE...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GREENCASTLE...BRAZIL...CLOVERDALE...KNIGHTSVILLE...HARMONY...
FILLMORE...CARBON...BELLE UNION...LENA AND REELSVILLE.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 28 AND 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3961 8701 3966 8701 3969 8669 3963 8669
3963 8667 3953 8667 3952 8669 3947 8669
3947 8713 3961 8713
TIME...MOT...LOC 2323Z 270DEG 23KT 3956 8704
HAIL...1.00IN
WIND...60MPH
$$
502 follow-up statements
853
WWUS53 KIND 172339
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
739 PM EDT FRI JUL 17 2015
INC021-133-180000-
/O.CON.KIND.SV.W.0115.000000T0000Z-150718T0000Z/
CLAY IN-PUTNAM IN-
739 PM EDT FRI JUL 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHEASTERN CLAY AND SOUTHERN PUTNAM COUNTIES...
AT 739 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GREENCASTLE...
OR 26 MILES EAST OF TERRE HAUTE...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GREENCASTLE...BRAZIL...CLOVERDALE...KNIGHTSVILLE...HARMONY...
FILLMORE...CARBON...BELLE UNION...LENA AND REELSVILLE.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 28 AND 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3961 8701 3966 8701 3969 8669 3963 8669
3963 8667 3953 8667 3952 8669 3947 8669
3947 8713 3961 8713
TIME...MOT...LOC 2339Z 270DEG 23KT 3956 8690
HAIL...1.00IN
WIND...60MPH
$$
50276
WWUS53 KIND 172351
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
751 PM EDT FRI JUL 17 2015
INC021-133-180001-
/O.EXP.KIND.SV.W.0115.000000T0000Z-150718T0000Z/
CLAY IN-PUTNAM IN-
751 PM EDT FRI JUL 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLAY AND SOUTHERN
PUTNAM COUNTIES WILL EXPIRE AT 800 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3961 8701 3966 8701 3969 8669 3963 8669
3963 8667 3953 8667 3952 8669 3947 8669
3947 8713 3961 8713
TIME...MOT...LOC 2350Z 270DEG 23KT 3956 8690
$$
50What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 6:36 PM EDT, 47 minutes earlier.
Area forecast discussion, Jul 17, 6:36 PM EDT, 47 minutes before
ZCZC INDWRKAFD ALL TTAA00 KIND DDHHMM AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 636 PM EDT FRI JUL 17 2015 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 335 PM EDT FRI JUL 17 2015 AN UPPER LEVEL WEATHER DISTURBANCE WILL PRODUCE A FEW THUNDERSTORMS THIS EVENING. OTHERWISE...A BUILDING UPPER RIDGE OVER THE SOUTHERN U.S. WILL BRING HOTTER CONDITIONS SATURDAY AND SUNDAY. A FEW STORMS MAY DEVELOP OVER NORTHERN SECTIONS SUNDAY AND BECOME MORE NUMEROUS SUNDAY NIGHT AS A COLD FRONT MOVES SOUTH INTO OUR REGION. THIS FRONT WILL TEMPORARILY STALL NEAR THE OHIO RIVER MONDAY AND THEN MOVE ON TO THE SOUTHEAST LATE TUESDAYS. ANOTHER WEAK COLD FRONT WILL MOVE OUR WAY LATE NEXT WEEK. && .NEAR TERM /TONIGHT/... ISSUED AT 335 PM EDT FRI JUL 17 2015 AREA OF THUNDERSTORMS HAVE DEVELOPED NORTH OF INTERSTATE 70 JUST NORTH OF INDY TO NEAR LAFAYETTE WITH ANOTHER AREA OVER RANDOLPH COUNTY. LAPS SHOWS CAPES OF 3,500 J/KG ACROSS OUR NORTHERN SECTIONS. SCATTERED STORMS WILL BE THE RULE EARLY THIS EVENING WITH ALL OF THIS DYING OFF BY MIDNIGHT WITH LOSS OF DAYTIME HEATING AND A BUILDING UPPER UPPER RIDGE. MODELS INDICATE SOME CLEARING LATER TONIGHT. BUT THERE SHOULD BE SOME WIND AS WELL OVERNIGHT WHICH SHOULD KEEP LOWS IN THE LOWER TO MIDDLE 70S. && .SHORT TERM /SATURDAY THROUGH MONDAY/... ISSUED AT 335 PM EDT FRI JUL 17 2015 A BUILDING UPPER RIDGE OVER THE SOUTHERN U.S. WILL BRING SOME OF THE HOTTEST TEMPERATURES SO FAR THIS SEASON AS 850 MB TEMPERATURES RISE TO +22 TO +24 CELSIUS. WENT NEAR TO SLIGHTLY BELOW ON A MOS BLEND ON TEMPERATURES SATURDAY DUE TO A WET GROUND... BUT STILL WITH HIGHS IN THE LOWER 90S OVER NORTHERN SECTIONS AND MIDDLE 90S ACROSS THE SOUTHWEST. HEAT INDEX VALUES WILL RANGE FROM THE LOWER 100'S OVER NORTHEAST SECTIONS TO ALMOST 110 AT VINCENNES. NORTHEAST SECTIONS MAY BE A LITTLE SHORT OF ADVISORY CONDITIONS...BUT WENT WITH A HEAT ADVISORY ALL AREAS. HEAT ADVISORY CONDITIONS MAY BE NEEDED AGAIN SUNDAY FOR PORTIONS OF OUR SOUTH AND SOUTHWEST. SOUNDINGS INDICATE A STRONGER CAP SATURDAY AS 700 MB TEMPERATURES RISE TO +10 TO +12 CELSIUS. WOULD NOT RULE OUT AN ISOLATED STORM SATURDAY ESPECIALLY SOUTHEAST WHERE CAP IS WEAKER... BUT CHANCES ARE TOO LOW TO MENTION. WILL BEGIN THUNDERSTORM CHANCES NORTH SATURDAY NIGHT AND ALL AREAS SUNDAY AS A COLD FRONT PUSHES INTO OUR REGION. SUNDAY APPEARS QUITE STORMY NORTH BY SUNDAY AFTERNOON AND ELSEWHERE SUNDAY NIGHT. COULD BE A FEW STORMS MONDAY CENTRAL AND SOUTH AS WEAK FRONT STALLS NEAR THE OHIO RIVER. TEMPERATURES BY MONDAY SHOULD BE BACK TO NEAR SEASONAL NORMS AS SLIGHTLY COOLER AIR PUSHES IN. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... ISSUED 335 PM EDT FRI JUL 17 2015 A RIDGE ALOFT WILL ONCE AGAIN RETROGRADE BACK INTO THE HIGH PLAINS BY EARLY NEXT WORK WEEK. THUS...COOLER NORTHWEST FLOW WILL RESUME OVER THE AREA. TEMPERATURES WILL MODERATE BACK TO NORMAL AFTER A FRONTAL PASSAGE LATE THIS WEEKEND. AND ACTUALLY HIGHS ON MONDAY THROUGH POSSIBLY MID WEEK MAY FALL JUST SLIGHTLY BELOW NORMAL...AVERAGING IN THE LOW TO MID 80S FOR MOST LOCATIONS ACROSS CENTRAL INDIANA. NOT TO MENTION DEW POINTS IN THE 60S WILL ALLOW FOR LESS HUMID CONDITIONS. AFTER SOME WEAK CHANCES OF SHOWERS AND THUNDERSTORMS LINGERING ON MONDAY NIGHT...A LONG STRETCH OF DRY WEATHER WILL PREVAIL THROUGH AT LEAST MIDWEEK...THEN A SHORTWAVE IS PROJECTED TO MOVE ALONG A BOUNDARY WHICH INITIALLY STALLS JUST NORTH OF THE TENNESSEE VALLEY. THEN THE RIDGE WILL BEGIN TO SLIDE EAST OVER THE REGION AND RETURN FLOW WILL COMMENCE ACROSS THE AREA...AND CONDITIONS WILL WARM BACK UP AND BECOME MORE HUMID. ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE BEGINNING THURSDAY NIGHT THROUGH THE END OF THE NEXT WORK WEEK...HOWEVER NOT ANY HIGHER THAN 20 TO 30 PERCENT POPS BASED ON LIMITED MOISTURE...LACK OF A DECENT FORCING MECHANISM...AND EXPECTED COVERAGE. && .AVIATION /DISCUSSION FOR THE 180000Z TAFS/... ISSUED AT 636 PM EDT FRI JUL 17 2015 SCATTERED CONVECTIVE CLUSTERS ONGOING OVER PARTS OF THE AREA...MAINLY IMPACTING THE KLAF/KIND TERMINALS SO FAR. STORMS APPEARS TO BE AIDED BY AN OUTFLOW BOUNDARY CURVING FROM NORTHEAST ILLINOIS INTO SOUTHEAST INDIANA...AND A RIBBON OF ENHANCED 850MB FLOW AROUND 25 KTS. SHORT TERM MODEL DATA SUGGEST THE AREA OF ENHANCED 850MB FLOW WILL SAG SOUTH AND WEAKEN LATER THIS EVENING...SO EXPECTED THE CONVECTIVE THREAT TO DIMINISH BY 180300Z-180400Z FROM NORTH TO SOUTH. BRIEF IFR VISIBILITY RESTRICTIONS AND GUSTY/SHIFTING WINDS IN AND NEAR CONVECTION CB BASES AROUND 025. EXPECTING SOME FOG TO DEVELOP DURING THE PRE DAWN HOURS OF SATURDAY GIVEN THE HUMID AIR MASS AND LIGHT WINDS. LOW CONFIDENCE IN IFR VISIBILITY RESTRICTIONS AT THIS TIME GIVEN QUESTIONS REVOLVING AROUND HOW MUCH CURRENT CONVECTION WILL KEEP THE AIR MASS MIXED UP. WILL KEEP VISIBILITY RESTRICTIONS ABOVE IFR FOR NOW. OUTSIDE OF COVECTIVE AREAS...SURFACE WINDS 210-230 DEGREES AT 8-11 KTS THIS EVENING DIMINISHING TO 6 KTS OR LESS BY LATE EVENING. && .IND WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM NOON TO 8 PM EDT SATURDAY FOR INZ021-028>031-035>049-051>057- 060>065-067>072. && SYNOPSIS...JH NEAR TERM...JH SHORT TERM...JH LONG TERM...SMF AVIATION...JAS
Hazardous weather outlook, Jul 17, 6:23 AM EDT, 13 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS 623 AM EDT FRI JUL 17 2015 INZ021-028>031-035>049-051>057-060>065-067>072-181030- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 623 AM EDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: THERE IS A CHANCE FOR THUNDERSTORMS THROUGH THIS EVENING. CONDITIONS WILL BE HOT THIS AFTERNOON. HAZARDS: LIGHTNING. BRIEF HEAVY RAINFALL. GUSTY WINDS. SMALL HAIL. HEAT INDEX VALUES APPROACHING OR EXCEEDING 100 DEGREES. TIMING: THROUGH THE DAY BUT ESPECIALLY THIS AFTERNOON AND EVENING. DISCUSSION: A HOT AND HUMID AIRMASS WILL CONTRIBUTE TO THUNDERSTORM CHANCES TODAY AND THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: THUNDERSTORM CHANCES WILL CONTINUE THROUGH TUESDAY. THERE IS A CHANCE THAT A FEW OF THE STORMS SUNDAY OR MONDAY COULD BE STRONG TO SEVERE. HEAT INDICES COULD APPROACH OR EXCEED 100 FOR PARTS OF CENTRAL INDIANA FROM FRIDAY THROUGH SUNDAY. DISCUSSION: AN ACTIVE PATTERN WILL KEEP THUNDERSTORM CHANCES IN THE FORECAST THROUGH TUESDAY. EARLY INDICATIONS ARE THAT THERE MAY BE SOME POTENTIAL FOR A FEW STRONG TO SEVERE STORMS SUNDAY AND MONDAY. SOUTHERLY FLOW WILL BRING HIGH HEAT INDICES FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Jul 17, 7:05 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
705 PM EDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TSTM WND DMG BURNEY 39.32N 85.64W
07/17/2015 DECATUR IN TRAINED SPOTTER
TREES OR LIMBS DOWN. TIME ESTIMATED FROM RADAR.
&&
BHHSpecial weather statement, Jul 17, 7:05 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 705 PM EDT FRI JUL 17 2015 INZ028>030-035>039-043>048-051>057-060>065-067>072-180115- WARREN-TIPPECANOE-CLINTON-FOUNTAIN-MONTGOMERY-BOONE-TIPTON- HAMILTON-VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-VIGO- CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN- BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT... CRAWFORDSVILLE...INDIANAPOLIS...TERRE HAUTE...SHELBYVILLE... BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 705 PM EDT FRI JUL 17 2015 ...SCATTERED STRONG THUNDERSTORMS CONTINUE THIS EVENING... THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS MUCH OF CENTRAL INDIANA THIS EVENING. SOME OF THE STORMS WILL BE STRONG AND PRODUCE WIND GUSTS OVER 40 MPH AND PENNY SIZE HAIL. ANY THUNDERSTORM MAY PRODUCE HEAVY RAIN AND FLOODING. IF TRAVELING BE ALERT FOR RAPIDLY CHANGING CONDITIONS. 50
Local storm report, Jul 17, 7:07 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
707 PM EDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM TSTM WND DMG MILLHOUSEN 39.21N 85.44W
07/17/2015 DECATUR IN TRAINED SPOTTER
TREE FELL ON A PICKUP TRUCK. TIME ESTIMATED FROM RADAR.
&&
BHHLocal storm report, Jul 17, 7:11 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
711 PM EDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HEAVY RAIN 2 SSE CLERMONT 39.79N 86.31W
07/17/2015 M2.51 INCH MARION IN AMATEUR RADIO
AMOUNT SINCE 230 PM EDT AT 10TH STREET AND COUNTRY CLUB
ROAD
&&
BHHLocal storm report, Jul 17, 7:13 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
713 PM EDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL LYNN 40.05N 84.94W
07/17/2015 E1.00 INCH RANDOLPH IN PUBLIC
RELAYED FROM AMATEUR RADIO FROM THEIR SOCIAL MEDIA
WEBPAGE
&&
BHHLocal storm report, Jul 17, 7:16 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
716 PM EDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM TSTM WND DMG 3 NE LAFAYETTE 40.44N 86.83W
07/17/2015 TIPPECANOE IN TRAINED SPOTTER
MINOR TREE LIMBS DOWN
0404 PM HAIL 3 NE LAFAYETTE 40.44N 86.83W
07/17/2015 E0.75 INCH TIPPECANOE IN TRAINED SPOTTER
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 1:42 PM EDT | Special Weather Statement | IND | Hamilton | 48 min |
| Jul 17, 1:58 PM EDT | Special Weather Statement | IND | Montgomery | 32 min |
| Jul 17, 2:21 PM EDT | Special Weather Statement | IND | Tippecanoe | 24 min |
| Jul 17, 2:28 PM EDT | Special Weather Statement | IND | Randolph | 47 min |
| Jul 17, 2:32 PM EDT | Special Weather Statement | IND | Hamilton | 43 min |
| Jul 17, 2:51 PM EDT | Special Weather Statement | IND | Montgomery | 39 min |
| Jul 17, 3:18 PM EDT | Severe Thunderstorm Warning | IND | Randolph | 42 min |
| Jul 17, 3:31 PM EDT | Special Weather Statement | IND | Hendricks, Marion | 44 min |
| Jul 17, 3:47 PM EDT | Heat Advisory | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 27 hr |
| Jul 17, 3:55 PM EDT | Special Weather Statement | IND | Hancock | 35 min |
| Jul 17, 3:59 PM EDT | Special Weather Statement | IND | Tippecanoe | 46 min |
| Jul 17, 4:15 PM EDT | Special Weather Statement | IND | Marion | 45 min |
| Jul 17, 4:23 PM EDT | Flash Flood Warning | IND | Hendricks, Marion, Montgomery, Putnam | 5 hr |
| Jul 17, 4:29 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Tippecanoe | 31 min |
| Jul 17, 4:33 PM EDT | Tornado Warning | IND | Clinton, Tippecanoe | 27 min |
| Jul 17, 4:58 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton | 32 min |
| Jul 17, 5:14 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Rush, Shelby | 46 min |
| Jul 17, 5:15 PM EDT | Severe Thunderstorm Warning | IND | Boone, Montgomery | 30 min |
| Jul 17, 5:35 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks | 25 min |
| Jul 17, 5:38 PM EDT | Flash Flood Warning | IND | Clinton, Tippecanoe | 4 hr |
| Jul 17, 5:55 PM EDT | Flash Flood Warning | IND | Boone, Hamilton, Montgomery | 3 hr |
| Jul 17, 5:58 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion, Morgan | 32 min |
| Jul 17, 5:59 PM EDT | Flash Flood Warning | IND | Hendricks, Johnson, Morgan, Shelby | 3 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.